# SDR 96UAL900701

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Socket
- Part number: 91180
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE LOOP WILL NOT TEST.  REPAIRED SHORT IN LIGHT SOCKET.  REPLACED OPERATING POWER UNIT AS PRECAUTIONARY MEASURE.
